MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 CARDIOPLEGIA SENSOR MODULE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 CARDIOPLEGIA SENSOR MODULE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 27-80-20
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the s5 cardioplegia sensor module.The incident occurred in (b)(6).This medwatch report is being filed on behalf of livanova (b)(4).A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that the s5 cardioplegia sensor module displayed "lo" and could not be calibrated during setup.There was no patient involvement.
 
Additional Manufacturer Narrative
A livanova field service representative was dispatched to the facility to investigate.The service representative was able to confirm the reported issue.Extensive troubleshooting revealed a faulty sensor module to be the root cause for the reported issue.The module was replaced and subsequent functional verification testing was completed without further issues.The unit was returned to service.
 
Event or Problem Description
See initial report.

Brand Name
S5 CARDIOPLEGIA SENSOR MODULE
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key6896061
Report Number9611109-2017-00758
Device Sequence Number10920873
Product Code DTW
UDI-Device Identifier04033817900740
UDI-Public010403381790074011160413
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27-80-20
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/01/2017
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date09/26/2017
Supplement Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1